# SDR DALA2022061004093

- Difficulty date: June 7, 2022
- Submitted: June 10, 2022
- Operation: Air carrier
- Aircraft: N666DN
- Make and model: Boeing 757232
- Aircraft serial: 25034
- Aircraft time: 84,722 hours, 39,202 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Drag Fitting
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 666 A.D.//A.A. DAMAGES WERE FOUND ON OPEN HOLES AT RH ENG DRAG FTG CLAMP-UP & DIAG BRACE AS FOLLOW; HOLE #2 CORROSION ON SKIN AND FITTING BTW 2 TO 3 AND 9 TO 11 OCLOCK POSITION; HOLE #3 CRACK ON FITTING BTW 9 OCLOCK POSITION, CORROSION ON SKIN AND FITTING BTW 1 TO 4 AND 8 TO 11 OCLOCK POSITION; HOLE #4 CORROSION ON SKIN AND FITTING BTW 8 TO 10 OCLOCK POSITION; HOLE #8 CORROSION ON SKIN AND FITTING BTW 1 TO 3 AND 8 TO 9 OCLOCK POSITION, SCRATCHES ON FITTING BTW 12 OCLOCK POSITION; HOLE #9 CORROSION ON SKIN AND FITTING BTW 8 TO 11 OCLOCK POSITION, IN REF. CARD 5720-01100-04B. CORRECTIVE ACTION: SUMMARY OF NRC 00257 CORROSION LEVEL 2 HOLES AT RH ENG DRAG FITTING CLAMP-UP WERE REPAIRED PER. ER/A 599250-14AD REV. ORIGINAL SECTION I PERMANENT REPAIR AND PRI 599250-14 REV. 3. (2267325)
